# SDR AALA006128

- Difficulty date: August 12, 2000
- Submitted: October 10, 2000
- Operation: Air carrier
- Aircraft: N823RA
- Make and model: Doug DC-9-82
- Aircraft serial: 49889
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D29982
- Condition: Dislodged
- Location: Pax Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LAX - EVACUATION SLIDE FELL OFF FORWARD DOOR.  RESECURED EVACUATION SLIDE ON L1 DOOR.  OPS CHECK NORMAL.  CONTINUE FOR SERVICE.  (M)
